English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49199/83641 (59%)
造訪人次 : 7095202      線上人數 : 49
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27508


    題名: The lognormal-like distributions in the linear growth equations
    作者: Pang, Ning-ning;曾文哲;Tzeng, Wen-jer
    貢獻者: 淡江大學物理學系
    日期: 2003-09-30
    上傳時間: 2009-12-31 10:13:42 (UTC+8)
    出版者: World Scientific Publishing
    摘要: The distributions of the global interfacial widths, correlation functions, and the local interfacial widths of the growth process described by the one-dimensional Edward-Wilkinson equation are shown to be denumerable convolutions of exponential distributions. The same conclusions can also be extended to the distributions of the global interfacial widths for another linear growth equation, describing some super-rough growth processes, in both one- and two-dimensional cases. Most of these distributions display the lognormal-like behavior. We propose that the mechanism provided by the accumulation of exponential random variables may contribute to a lot of the lognormal-like behavior observed in the social and natural sciences.
    關聯: International Journal of Modern Physics B 17(22-24), pp.4300-4307
    DOI: 10.1142/S0217979203022350
    顯示於類別:[物理學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0KbUnknown132檢視/開啟
    index.html館藏資訊0KbHTML25檢視/開啟
    index.html0KbHTML59檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋